MAUDE Adverse Event Report: ZIMMER BIOMET, INC. ELEVATED RIM LINER 32 MM I.D. SIZE HH FOR USE WITH 50 MM O.D. SIZE HH SHELL; PROSTHESIS, HIP

ZIMMER BIOMET, INC. ELEVATED RIM LINER 32 MM I.D. SIZE HH FOR USE WITH 50 MM O.D. SIZE HH SHELL; PROSTHESIS, HIP
Model Number N/A
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/02/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Report source: (b)(6).Concomitant medical products: unknown-unknown cup-unknown.Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported during a hip arthroplasty that the liner would not seat with the shell.The procedure was finished with a backup liner and original shell was used.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Additional Manufacturer Narrative
Complaint sample was evaluated and the reported event was confirmed.A continuum trilogy liner (lot 64030966) was returned for evaluation.As returned, damage is seen on the rim feature, anti-rotation features, and locking features.Review of the device history record identified no deviations or anomalies during manufacturing.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
ELEVATED RIM LINER 32 MM I.D. SIZE HH FOR USE WITH 50 MM O.D. SIZE HH SHELL
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key10717807
Report Number0001822565-2020-03611
Device Sequence Number16972135
Product Code JDI
UDI-Device Identifier00889024155497
UDI-Public(01)00889024155497
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K200823
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/03/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2023
Device Model NumberN/A
Device Catalogue Number00885200932
Device Lot Number64030966
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/23/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 10/02/2020
Supplement Date Received by Manufacturer03/02/2021
Initial Report FDA Received Date10/22/2020
Supplement Report FDA Received Date03/04/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
NI
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10